# SDR QXEA2019072300275

- Difficulty date: July 22, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 42,685 hours, 44,964 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Seal
- Condition: Out Of Position
- Location: Rt Mlg Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR DOOR INDICATION LIGHT CONTINOUSLY FLASHING RED. REMOVED FROM SERVICE. NOTED R/H MLG DOOR SEAL STICKING OUT. CLEANED DOOR SEAL. GVI OF MLG DOOR SEAL NOTED NO DAMAGE. DOOR CLOSES NORMAL WITH INDCATION NORMAL. NO OTHER DEFECTS NOTED AT THIS TIME. RETURNED TO SERVICE. NO PARTS REPLACED.
